# SDR DALA1148109226

- Difficulty date: August 15, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 25,445 hours, 17,935 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 1476
- Condition: Overheated
- Location: Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED A BURNING SMELL IN THE CABIN DURING THE LAST 10 MINUTES OF FLIGHT.  PASSENGERS COULD SMELL THE FUMES THROUGHOUT AIRCRAFT.  MAINTENANCE FOUND THE FORWARD GALLEY COFFEEMAKER EXTREMELY HOT.  MAINTENANCE REMOVED AND  REPLACED THE FORWARD GALLEY COFFEEMAKER.  OPERATION CHECKS GOOD.  AIRCRAFT OKAY FOR SERVICE.
